RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2009, Volume 10, Issue 1, Pages 77–94 (Mi cheb232)  

This article is cited in 5 scientific papers (total in 6 papers)

Continued fractions for quadratic irrationalities from the field $\mathbb{Q}(\sqrt{5})$

E. V. Trikolich, E. I. Yushina

Tula State Pedagogical University

Full text: PDF file (384 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.9
MSC: 11A55
Received: 10.04.2009

Citation: E. V. Trikolich, E. I. Yushina, “Continued fractions for quadratic irrationalities from the field $\mathbb{Q}(\sqrt{5})$”, Chebyshevskii Sb., 10:1 (2009), 77–94

Citation in format AMSBIB
\Bibitem{TriYus09}
\by E.~V.~Trikolich, E.~I.~Yushina
\paper Continued fractions for quadratic irrationalities from the field $\mathbb{Q}(\sqrt{5})$
\jour Chebyshevskii Sb.
\yr 2009
\vol 10
\issue 1
\pages 77--94
\mathnet{http://mi.mathnet.ru/cheb232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919299}


Linking options:
  • http://mi.mathnet.ru/eng/cheb232
  • http://mi.mathnet.ru/eng/cheb/v10/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Dobrovolskii, N. N. Dobrovolskii, “O minimalnykh mnogochlenakh ostatochnykh drobei dlya algebraicheskikh irratsionalnostei”, Chebyshevskii sb., 16:3 (2015), 147–182  mathnet  elib
    2. N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovol'skii, “On Lagrange algorithm for reduced algebraic irrationalities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 27–39  mathnet
    3. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
    4. N. M. Dobrovolskii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovolskii, E. A. Matveeva, “O drobno-lineinykh preobrazovaniyakh form A. Tue–M. N. Dobrovolskogo–V. D. Podsypanina”, Chebyshevskii sb., 18:2 (2017), 54–97  mathnet  crossref  elib
    5. N. M. Dobrovolskii, N. N. Dobrovolskii, D. K. Sobolev, V. N. Soboleva, “Klassifikatsiya chisto-veschestvennykh algebraicheskikh irratsionalnostei”, Chebyshevskii sb., 18:2 (2017), 98–128  mathnet  crossref  elib
    6. E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovolskii, N. M. Dobrovolskii, “Algebraicheskie reshetki v metricheskom prostranstve reshetok”, Chebyshevskii sb., 18:4 (2017), 326–338  mathnet
  • Number of views:
    This page:136
    Full text:79
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020